# SDR TWAA0000210

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND MID CARGO DOOR UPPER FORWARD INTERIOR DOOR STOP CASTING CRACKED, APPROX 3 IN BELOW TOP OF DOOR, AFT OF FWD EDGE.  INSTALLED NEW CASTING PER SPM 6-70-01, PAGE 3.
